# SDR AALA20140110011

- Difficulty date: January 10, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 66,504 hours, 34,528 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 3937280573
- Condition: Defective
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BNA INFLIGHT ORD-RSW.  CREW REPORTED CTR TANK FUEL WOULD NOT FEED DURING CRUISE.  FLIGHT DIVERTED BNA LANDED WITHOUT INCIDENT.  PLACARDED CTR FUEL TANK BOOST PUMPS INOPERATIVE IAW MEL 28-18 & FLIGHT CONTINUED TO DESTINATION.  REPLACED THE FEED PLUMBING IN THE CTR TANK.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
